# SDR UALA2012083004879

- Difficulty date: August 29, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 44,168 hours, 9,454 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU CONTROL.  PER MAT POSSIBLE CAUSE IS GEN SCAVANGE OIL FILTER.  PER FIM AND AMM CHECKED APU GEN SCAVENGE CHIP DET AND REPLACED FILTER.  CHIP DET WAS CLEAN.  RAN APU NO LEAKS NOTED.  ERASED APU CONTROL.  MSG DID NOT RE-APPEAR.
